# SDR SWIA202162158

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 923-977 LBL27 SEAT TRACK HAS CORROSION   (C-CHECK RO 10/30/2021)   EVALUATED CORROSION ON SEAT TRACK AT LBL27 BETWEEN F.S.923 AND F.S.977. SEAT TRACK P/N SH670-37412-3 IS FOUND TO BE OUT OF LIMITS DUE TO MORE THAN ONE TYPE OF DAMAGE AT MULTIPLE CROSS SECTIONS B-B PER CRJ 700 SRM 53-51-49-101-001-A01.  REMOVED LH SEAT TRACK AT LBL27 FS923-FS977. REF CRJ-700 AMM 53-00-49-000-801-A03.  INSTALLED NEW SEAT TRACK AT LBL27 BETWEEN FS 923 AND FS 977. REF CRJ700 AMM 53-00-49-400-801-A03 PARAGRAPH 4.C. CALIBRATED TOOL TUC9564 CAL DUE 30-NOV-21.
